# SDR ABXA9900228

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1G1741A
- Condition: Defective
- Location: Nr 1 Oil Press
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATED DURING CRUISE.  OIL PRESSURE GAUGE READ 50 PSI.  REDUCED POWER, NO HELP.  SECURED ENGINE IAW DC8, OPS MANUAL.  REPLACED NR 1 ENGINE OIL LOW PRESSURE SWITCH AND MAIN ENGINE OIL FILTER.  LEAK AND OPS CHECKED GOOD.
